# SDR FDK2008F00000

- Difficulty date: June 23, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6202 PVD-JFK. RT OVERWING EMERGENCY LIGHT INOP. MX RESECURED CONNECTOR AND OPS CHECKED.  (K)
